Couldn't find what you looking for?

TRY OUR SEARCH!

I had a total thyroidectomy for Graves Disease on 8/4/08 pathology came back clean and now I'm on .175 of synthroid and vit d (calcitriol) and calcium supplements.
Ever since the surgery, I've noticed a slight twitch/spasm of both my upper and lower left eyelid and an odd sensation surrounding my eye. It is not painful and does not affect my vision.

I told my doctor about the weird twitch/sensation i've been having since the surgery.
he looked at my eye and my doctor mentioned that my right eye is larger than my left eye. . .
he said not to worry about the twitch unless my eyelid is drooping. . .but if one eye is bigger than the other then isn't the eyelid drooping?
i never noticed this before, I've been going through old pictures and sometimes I see a difference and sometimes I don't.
now i'm freaking out what if the twitch/sensation is related to this size change and what could it be. . .I don't want to be a person with numerous health problems. . .

Has anyone else experienced this?

now i'm freaking out that I could have something else wrong with me.
related to surgery? MS? a Neurological disorder? something worse? too much synthroid?
nothing at all?
too much time at the computer?


aghhhhh!
HELP!

Thanks

Loading...

Hi nervousinphilly:.... I had a total thyroidectomy on the 10th of August of this year.... Still recovering from it... However, I too have experienced twitching in both my eyelids...I also have a tingling sensation in y fingers and toes... this is what they call "parasthesis", it's like if my body were electified... I had to go back to the emergency room 4 days after surgery, because of these sensations and chronic fatigue..( I felt I was going to faint)....the infused me with calcium that day... both my surgeon and my endocrynologist are monitoring my calcium and vit d levels...they have been low...this is why I am having these reactions in my body... the twtiching, spasms in my legs and tingling all stem from the same thing.... what they call "hypocalcemia" or low calcium levels... this is probably what is happening to you... everyone had one eye larger than the other so I wouldnt worry about that... Hope this helps.... I pray for a speedy recovery from all your symptoms...

Reply

Loading...

I know this is an old question but just incase any new people come upon this page searching for answers like myself I will let anyone who wants too know what my doctor told me today. I went to the doctor and I found the answer to the strange eye twitching(mine has only happened in the left eye). I have also experience this after thyroidectomy, my primary doctor asked me if I had eye twitching and I was shocked and wondering how he knew this and I didn't bring it up. Well he said it is a sign of calcium levels dropping. And that I should continue taking my calcitirol for vitamin D and then he proscribed synthroid, which was the reason for my visit..But I'm glad 2 know that I did have eye twitching and I wasn't crazy and it was 4 a reason... And it should get better and normal after getting on my meds and staying on them for a while.
Reply

Loading...